# SDR TRAX200800792

- Difficulty date: June 15, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 12,871 hours, 10,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  OPERATIONAL CHECKED GOOD, IN ACCORDANCE WITH AMM 52-11-00.  OK FOR SERVICE.
